Alert archive / Nebraska / High Wind Warnings in 2006
High Wind Warning 10, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Apr 17, 2006, 2:50 PM MDT for 7 counties in Nebraska. It took effect at Apr 18, 2006, 9:00 AM MDT. It was in force for 11 hr. 8 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 17, 2006, 2:50 PM MDT (20:50 UTC)
- In effect from
- Apr 18, 2006, 9:00 AM MDT
- Expired
- Apr 18, 2006, 8:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 141 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 10:05 AM MDT | NON-TSTM WND GST 48 | 7 Nne Panorama Point, NE | |
| Apr 18, 10:10 AM MDT | NON-TSTM WND GST 56 | 8 Ne Albin, NE | |
| Apr 18, 1:05 PM MDT | NON-TSTM WND GST 53 | 10 Ne Bennett Reservoir, NE | |
| Apr 18, 1:50 PM MDT | NON-TSTM WND GST 49 | Kimball, NE | |
| Apr 18, 1:54 PM MDT | NON-TSTM WND GST 61 | Scottsbluff, NE | |
| Apr 18, 2:10 PM MDT | NON-TSTM WND GST 56 | Alliance, NE | |
| Apr 18, 3:24 PM MDT | NON-TSTM WND GST 51 | Sidney, NE | |
| Apr 18, 5:21 PM MDT | NON-TSTM WND GST 59 | Chadron, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.8 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3776 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 172050 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 250 PM MDT MON APR 17 2006 WYZ060-172200- /O.CAN.KCYS.HW.A.0009.060418T1200Z-060419T0000Z/ NIOBRARA- INCLUDING THE CITY OF...LUSK 250 PM MDT MON APR 17 2006 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WATCH. WINDS ARE STILL EXPECTED TO BE STRONG WITH SPEEDS OF 25 TO 35 MPH AND GUSTS TO 55 MPH. WITH SOME SNOW EXPECTED WITH THE WINDS... A SNOW AND BLOWING SNOW ADVISORY HAS BEEN POSTED FOR EAST CENTRAL WYOMING LATE TONIGHT INTO TUESDAY. $$ NEZ001>003-019>021-054-055-WYZ068>070-181100- /O.UPG.KCYS.HW.A.0009.060418T1200Z-060419T0000Z/ /O.NEW.KCYS.HW.W.0010.060418T1500Z-060419T0200Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY...TORRINGTON...CHEYENNE...PINE BLUFFS 250 PM MDT MON APR 17 2006 ...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 8 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MDT TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A STRONG COLD FRONT WILL PASS THROUGH THE REGION THIS EVENING... WITH SOME BRIEF GUSTY WINDS TO 50 MPH. BY MID MORNING TUESDAY... NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS TO 60 MPH. MOTORISTS AND OTHERS WITH OUTDOOR INTERESTS SHOULD BE PREPARED FOR THE STRONG WINDS. DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES MAY WANT TO DELAY TRAVEL UNTIL WEDNESDAY. $$
4 follow-up statements
000 WWUS75 KCYS 181056 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 456 AM MDT TUE APR 18 2006 NEZ001>003-019>021-054-055-WYZ068>070-181830- /O.CON.KCYS.HW.W.0010.060418T1500Z-060419T0200Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY...TORRINGTON...CHEYENNE...PINE BLUFFS 456 AM MDT TUE APR 18 2006 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR EXTREME SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. STRONG NORTHWEST WINDS WILL PREVAIL OVER THE REGION AGAIN TODAY. BY MID MORNING...SPEEDS WILL BE FROM 30 TO 45 MPH WITH GUSTS TO 60 MPH. THE WINDS WILL DECREASE AFTER 8 PM TO SPEEDS OF 20 TO 35 MPH WITH A FEW GUSTS TO 45 MPH. THE HIGH WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES. $$ JLH
000 WWUS75 KCYS 181824 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1224 PM MDT TUE APR 18 2006 NEZ001>003-019>021-054-055-WYZ068>070-190200- /O.CON.KCYS.HW.W.0010.000000T0000Z-060419T0200Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY...TORRINGTON...CHEYENNE...PINE BLUFFS 1224 PM MDT TUE APR 18 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. STRONG NORTHWEST WINDS WILL PREVAIL OVER THE REGION AGAIN THIS AFTERNOON. SUSTAINED WIND SPEEDS WILL BE FROM 30 TO 45 MPH WITH GUSTS TO 60 MPH. THE WINDS WILL DECREASE AFTER 8 PM TO SPEEDS OF 20 TO 35 MPH WITH A FEW GUSTS TO 45 MPH. THE HIGH WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES. $$
000 WWUS75 KCYS 182102 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 302 PM MDT TUE APR 18 2006 NEZ001>003-019>021-054-055-WYZ068>070-190200- /O.NEW.KCYS.HW.A.0010.060419T1200Z-060420T0000Z/ /O.CON.KCYS.HW.W.0010.000000T0000Z-060419T0200Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY...TORRINGTON...CHEYENNE...PINE BLUFFS 302 PM MDT TUE APR 18 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. STRONG NORTHWEST WINDS WILL PREVAIL OVER THE REGION AGAIN THIS AFTERNOON. SUSTAINED WIND SPEEDS WILL BE FROM 30 TO 45 MPH WITH GUSTS TO 60 MPH. THE WINDS WILL DECREASE AFTER 8 PM TO SPEEDS OF 20 TO 35 MPH WITH A FEW GUSTS TO 45 MPH. THE WINDS WILL REDEVELOP EARLY WEDNESDAY MORNING AND WILL ONCE AGAIN BE SUSTAINED AT 30 TO 45 MPH WITH GUSTS TO 60 MPH FOR MUCH OF THE DAY WEDNESDAY...THEREFORE A HIGH WIND WATCH HAS BEEN ISSUED. THE HIGH WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KCYS 190203 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 803 PM MDT TUE APR 18 2006 NEZ001>003-019>021-054-055-WYZ068>070-191015- /O.EXP.KCYS.HW.W.0010.000000T0000Z-060419T0200Z/ /O.CON.KCYS.HW.A.0010.060419T1200Z-060420T0000Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY...TORRINGTON...CHEYENNE...PINE BLUFFS 803 PM MDT TUE APR 18 2006 ...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MDT WEDNESDAY THROUGH WEDNESDAY AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MDT WEDNESDAY THROUGH WEDNESDAY AFTERNOON. STRONG NORTHWEST WINDS WILL CONTINUE TO DIMINISH OVER THE AREA THROUGH THE EARLY EVENING...THUS ALLOWING THE HIGH WIND WARNING TO EXPIRE AT 8 PM MDT. ALTHOUGH WINDS WILL DECREASE...EXPECT GUSTY NORTHWEST WINDS TO CONTINUE OVERNIGHT WITH SUSTAINED WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH. THE WINDS WILL REDEVELOP EARLY WEDNESDAY MORNING AND WILL ONCE AGAIN BE SUSTAINED AT 30 TO 45 MPH WITH GUSTS TO 60 MPH FOR MUCH OF THE DAY WEDNESDAY...THEREFORE A HIGH WIND WATCH HAS BEEN ISSUED. THE HIGH WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Apr 17, 2:15 PM MDT, 35 minutes earlier.
Area forecast discussion, Apr 17, 2:15 PM MDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
215 PM MDT MON APR 17 2006
.SHORT TERM...TNGT THRU TUE NGT...STG UPPER TROF MOVG INTO WRN WY...
CDFNT MOVG INTO CNTRL WY ATTM. EXPECT SCENARIO TO UNFOLD SIMILAR TO
NAM AND HAVE USED IT PRETTY CLOSELY FOR FCST TDA. VERY QUICK COOLG
BEHIND FNT...SO FEEL WE WILL NEED AN ADVY FOR SNOW/BLWG SNOW LATE
TNGT INTO TUE ACRS E CNTRL SXNS. STG WINDS TO ALSO AFFECT SE WY
INTO THE NEB PNHNDL...HAVE OPTED TO GO AHEAD AND UPGRADE TO HIGH
WIND WARNG. LOOKS LIKE SNOWFALL AMTS IN SRN MTNS WILL BE JUST UNDER
ADVY CRITERIA. MUCH COLDER ON TUE WITH MOST SNOW CONFINED TO
NRN/WRN SXNS...ALTHO THERE MAY BE A BRIEF PERIOD OF LGT SNOW/FLRYS
OUT ONTO THE PLAINS TUE MRNG. SYSTEM WRAPS UP IN DAKOTAS TUE INTO
TUE NGT...WITH SOME PCPN CLIPPING FAR NRN SXNS. EXPECT WINDS TO
DECREASE BELOW HI WND CRITERIA SUNSET TUE...BUT MAY HAVE TO POST
ADVY FOR PNHNDL THRU THE NGT AND PERHAPS INTO WED.
.LONG TERM...WED THRU MON...CYCLONIC FLOW WILL OCCUR ALOFT WED AS AN
UPPER LOW REMAINS CENTERED OVER SD. STRONG WEST TO NORTHWEST WINDS
WILL CONT AT THE SFC...AND THE NEB PANHANDLE WILL LIKELY NEED A WIND
ADVISORY FOR THE DAYLIGHT HOURS. WRAP AROUND PRECIP WILL CONTINUE
IN THE MORNING...ESPECIALLY EAST OF THE LARAMIE RANGE. TEMPERATURES
WILL BE REMAIN COLD ENOUGH IN THE MORNING FOR SNOW. NW FLOW WILL BE
ALOFT OVER THE CWA THUR AND FRI...AS AN UPPER RIDGE BUILDS TO THE
WEST. ON SAT...THE RIDGE AXIS WILL MOVE OVER THE FORECAST AREA.
THIS WILL RESULT IN DRY AND MILD CONDITIONS FOR THUR THROUGH SAT.
WILL MENTION A CHANCE OF SHOWERS FOR SUNDAY...AS A SHORT WAVE MOVES
ACROSS THE AREA. DRY CONDITIONS RETURN TO MUCH OF THE AREA MONDAY
AS UPPER RIDGE REBUILDS ACROSS THE AREA. WILL KEEP A CHANCE OF
SHOWERS IN THE SOUTH CENTRAL...AS A WEAK SHORT WAVE MOVES ACROSS CO.
HIGH TEMPERATURES WILL BE 5 DEGREES BELOW NORMAL FOR WED...THEN 5 TO
10 DEGREES ABOVE NORMAL THROUGH THE REST OF THE EXTENDED PERIOD.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING SE 9AM-8PM TUE ZNS 68..69..70.
SNOW/BLWG SNW ADVY E CNTRL 3AM-6PM TUE ZNS 64..59..60.
NE...HIGH WIND WARNING CNTRL/W 9AM-8PM TUE ZNS 1-3..19-21..54-55.
&&Hazardous weather outlook, Apr 17, 10:20 AM MDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1020 AM MDT MON APR 17 2006 WYZ061-062-065-181200- SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY- 1020 AM MDT MON APR 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT IT WILL BE WINDY TODAY WITH SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING TO 50 MPH. SOME WEAK THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. SHOWERS WILL BECOME LIKELY BY SUNSET INTO EARLY THIS EVENING AS A STRONG COLD FRONT RACES IN. RAIN WILL CHANGE TO SNOW BY MIDNIGHT WITH ACCUMULATIONS OF 1 TO 3 INCHES POSSIBLE OVERNIGHT. MOST ROADS SHOULD ONLY BECOME SLUSHY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDY AND MUCH COLDER WEATHER WILL PREVAIL ON TUESDAY ALONG WITH SCATTERED AREAS OF LIGHT SNOW. WEST WINDS WILL BLOW AT 20 TO 35 MPH WITH GUSTS TO 45 MPH. CONDITIONS WILL IMPROVE TUESDAY NIGHT AND WEDNESDAY WITH DRY AND WARMER WEATHER THURSDAY THROUGH SATURDAY. THE NEXT CHANCE OF RAIN SHOWERS WILL BE ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. NEZ001>003-019>021-054-055-WYZ060-068>070-181200- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-NIOBRARA-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 1020 AM MDT MON APR 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND PARTS OF SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SOUTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH BY MIDDAY...AND THEN SOME THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON. BETTER MOISTURE AND INSTABILITY MAY CAUSE A FEW STRONG STORMS TO PRODUCE HAIL AND DAMAGING WINDS OVER NIOBRARA COUNTY WYOMING AND DAWES...SIOUX AND BOX BUTTE COUNTIES IN THE NEBRASKA PANHANDLE. SOME THUNDERSTORMS WILL CONTINUE INTO THE EARLY EVENING HOURS AHEAD OF A STRONG COLD FRONT. WINDS WILL BECOME NORTHWEST AT 20 TO 35 MPH BEHIND THE FRONT AND SCATTERED SHOWERS WILL OCCUR DURING THE LATE EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY VERY STRONG NORTHWEST WINDS WILL PREVAIL ON TUESDAY...AND A HIGH WIND WATCH HAS BEEN POSTED. PLEASE REFER TO THE LATEST HIGH WIND WATCH STATEMENT /WWUS75 KCYS/ FOR MORE INFORMATION. THERE WILL ALSO BE SCATTERED RAIN AND SNOW SHOWERS ON TUESDAY...AND A FEW OF THESE WILL LINGER INTO WEDNESDAY. THE NEXT CHANCE OF SHOWERS WILL BE ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON INTO EARLY THIS EVENING IN NIOBRARA COUNTY WYOMING AND IN BOX BUTTE...DAWES AND SIOUX COUNTIES IN THE NEBRASKA PANHANDLE. WYZ063-064-066-181200- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE- 1020 AM MDT MON APR 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT IT WILL BE WINDY TODAY WITH SOUTHWEST WINDS OF 25 TO 40 MPH GUSTING TO 55 MPH. SOME WEAK THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. SHOWERS WILL BECOME LIKELY BY SUNSET INTO EARLY THIS EVENING AS A STRONG COLD FRONT RACES IN. RAIN WILL CHANGE TO SNOW BY LATE EVENING WITH ACCUMULATIONS OF 2 TO 5 INCHES POSSIBLE OVERNIGHT. TRAVEL MAY BECOME DIFFICULT DUE TO SNOW PACKED ROADS AND POOR VISIBILITIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDY AND MUCH COLDER WEATHER WILL PREVAIL ON TUESDAY ALONG WITH SCATTERED AREAS OF LIGHT SNOW. WEST WINDS WILL BE FROM 30 TO 40 MPH WITH GUSTS TO 55 MPH. CONDITIONS WILL IMPROVE TUESDAY NIGHT AND WEDNESDAY WITH DRY AND WARMER WEATHER THURSDAY THROUGH SATURDAY. THE NEXT CHANCE OF RAIN SHOWERS WILL BE ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. WYZ059-067-181200- CONVERSE-PLATTE- 1020 AM MDT MON APR 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PART OF SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT IT WILL BE WINDY TODAY WITH SOUTHEAST WINDS OF 20 TO 30 MPH. SOME THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON. A STRONG COLD FRONT WILL MOVE IN THIS EVENING WITH WINDS SWITCHING TO NORTHWEST AT 20 TO 30 MPH. RAINS SHOWERS WILL CHANGE TO SNOW AFTER MIDNIGHT AND AN INCH OF SNOW IS POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY IT WILL REMAIN WINDY ON TUESDAY WITH NORTHWEST WINDS OF 25 TO 40 MPH. THERE WILL ALSO BE SCATTERED RAIN SHOWERS ON TUESDAY. THE NEXT CHANCE OF SHOWERS WILL BE ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 4:04 AM MDT | High Wind Watch | CYS | Crook | 11 hr |
| Apr 17, 2:50 PM MDT | Snow and Blowing Snow Advisory | CYS | Crook, Weston | 27 hr |
Nearby
High Wind Warnings in Nebraska, 2006High Wind Warnings in Wyoming, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.